# SDR AALA201909269006

- Difficulty date: September 25, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 77,357 hours, 12,683 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Condition: Obstructed
- Location: Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO YYT ON ACCOUNT OF REPORTED ODOR IN THE COCKPIT. AN EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED CARD 05-96-70 SMOKE, ODORS, FUMES T/S. FOUND 1ST CLASS GALLEY OVEN FAN BLOCKED WITH FOIL AND BURNT DEBRIS. NO OTHER ODORS NOTED.
